MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1110-C
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 06/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was charging the implantable pulse generator (ipg) when, within seconds of placing the charger over the ipg, the charging complete tone was emitted.Based on this indication, the patient discontinued charging; however, stimulation ceased immediately, resulting in the onset of symptoms.Consequently, the patient presented to the clinic on an urgent basis for evaluation.During the assessment, stimulation could only be maintained while the charger remained positioned over the ipg.The charger continuously emitted an audible tone indicating that charging was in progress.Further troubleshooting was performed, including the use of the hospital's charger; however, the issue persisted.In addition, attempts to establish communication with the ipg using both the programmer and the controller were unsuccessful.Based on the clinical findings and device behavior, it was suspected that the ipg battery had been adversely affected by an external factor.Therefore, the planned ipg replacement procedure was expedited and performed earlier than originally scheduled.

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25864046
Report Number3006630150-2026-05051
Device Sequence Number20216839
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown